RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 290, Number 4, Pages 813–815 (Mi dan8424)  

CYBERNETICS AND THE REGULATION THEORY

An algebraic criterion for absolute stability

P. V. Pakshin

Moscow Aviation Institute

Full text: PDF file (297 kB)

Bibliographic databases:
UDC: 62-50
Presented: А. А. Воронов
Received: 29.07.1985

Citation: P. V. Pakshin, “An algebraic criterion for absolute stability”, Dokl. Akad. Nauk SSSR, 290:4 (1986), 813–815

Citation in format AMSBIB
\Bibitem{Pak86}
\by P.~V.~Pakshin
\paper An algebraic criterion for absolute stability
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 290
\issue 4
\pages 813--815
\mathnet{http://mi.mathnet.ru/dan8424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863361}


Linking options:
  • http://mi.mathnet.ru/eng/dan8424
  • http://mi.mathnet.ru/eng/dan/v290/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019